# SDR CALA2023111003330

- Difficulty date: November 8, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 92,923 hours, 11,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: M33409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 - DOOR 4R EMER LIGHT BATT PACK (M33409) FAILED CAPACITY CHECK TRANSFER REF HXWO 2448095 AND ORIGINATED BY EMP V920570 DOOR 4R EMER LIGHT BATT PACK (M33409) REPLACED AND TESTED NORMAL AS PER AMM 33-51-06 WORK ACCOMPLISHED BY MECHANIC V920569 AND INSPECTED BY V896963
